Forum

Changing from Rebif to another DMD

Hi all, I started taking Rebif in December 2010 and luckily didn’t get any of the common side effects but at the end of January 2011 I started getting stomach cramps. I didn’t connect this to the medication so for over a year now I have undergone tests for every part of my body that could possibly be causing the cramps and everyone has come back clear. My MS Nurse decided 4 weeks ago that I should stop the injections and see, well since then I have not had one stomach cramp. I have now got to decide if I want to change to one of the other two Avonex or Copaxone. I didn’t choose Avonex initially because it’s into the muscle but it is also a similar drug to Rebif so I may well have the same problem. This leaves me with Copaxone which is daily (again not something I chose initially) which can have its own side effects.

Has anyone had stomach cramps on Rebif? and anyone changed from Rebif to one of the other two recently?

Thanks

Angie

Sorry Ive never been on Rebif but I started on Copaxone yday and it was a piece of cake.

I didnt fancy an into the muscle one either. So can only say from the being new to something side that Copaxone was my choice and after yesterday I am happy with how painless it was…now the wait to see if my raging relapses calm down.

Hope you get some more meaningful replies.

Pip